# SDR DHL2006752503

- Difficulty date: December 29, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND NR 110621;  RT/WING AT WS 170 APPRX L/E CAVITY FRONT SPAR LWR CHORD HAS CORROSION.   REMOVED CORR ON RT/WING LWR SPAR AT WS 170 ORIGINAL THICKNESS .413 MAT REMOVED .109 MATL REMAINING IS .304 AND IS OUT OF LIMITS IAW SRM 57-10-1 FIG2 FABBED DOUBLER 301 SS 1/4 HD. PO 445673 .080 16 INCHES X 3 INCHES IAW EMTEQ ENG DRAWING NR 2 - 38255-701 IR DATED 01-06-06 TREATED AND PRIMED AREA AND PART IAW SRM 51-10-2 INSTALLED REPAIR PLATE IAW EMTEQ ENG DRAWING NR 2-38255-701, IR, DATED 01-06-06 WITH FORM 8110 DATED 01-06-06.
